# SDR FDEA200905261799

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275344200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR 25 BETWEEN SEAT TRACKS NR 2 AND NR 3 RT MAIN DECK CARGO FLOORBEAM CRACKED ON VERTICAL STIFFENER.  CUT OUT DAMAGED AREA AND INSTALLED CROSSBEAM REPAIR AT CRACKED STIFFENER AT FR 25 BETWEEN SEAT TRACKS NR 2 AND NR 3 RT IAW A300-600 FREIGHTER SRM 53-10-15, FIG   212, PAGE 397/398.
